# SDR IPXA2022042981579

- Difficulty date: April 9, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103097
- Part serial: NSN
- Condition: Incorrect
- Location: Fr 1560 Rh St 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:18/2AFT LOWER CARGO PIT AT FS 1560 STR 26R DURING AN AD FRAME INSPECTION FOUND THE PREVIOUS REPAIR WAS FABRICATED AND INSTALLED INCORRECTLYREMOVED PREVIOUS REPAIR AND INSTALLED REPLACEMENT REPAIR PER EA #757-5360-27-A2895 STEPS 1-8
